# SDR 97ZZZM516

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20707
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND LT WING NR 5 SPOILER ACTUATOR FITTING IS CRACKED 2 PLACES.  REMOVED AND REPLACED FITTING IAW SRM 51-30-2 AND 51-10-1.  REMOVED AND REINSTALLED SPOILER PANEL TO FOM IAW MM 27-10-2.  OPS CHECKED GOOD.
